# SDR SIMA962281

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AE
- Make and model: Saab 340B
- Aircraft serial: 340B380
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5009237
- Condition: Failed
- Location: Nr 2 Mlg
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3564 - CREW REPORTED NR 2 MAIN TIRE FAILURE.  MAINTENANCE FOUND APPROXIMATELY 10 INCH SECTION OF INNER WHEEL HUB RIB MISSING.  REPLACED NR 2 WHEEL ASSY AND NR 2 BRAKE ASSY DUE TO MINOR DAMAGE AND NR 1 ASSY AS A PRECAUTION.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
